Best Non Aspirin. Reviews July, 2020

PhysiciansCare Non Aspirin Acetaminophen Pain Reliever Medication (Compare to Tylenol), 50 Doses

Search only PhysiciansCare brand name
PhysiciansCare Non Aspirin Acetaminophen Pain Reliever Medication (Compare to Tylenol), 50 Doses

Current price: 9.13 USD


Check price and availability


Height: 3.44 Inches

Length: 4.25 Inches

Width: 2.5 Inches

Weight: 0.23 Pounds

  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • Active Ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer

More Info

Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 500 Count

Search only Amazon Basic Care brand name
Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 500 Count

Current price: 10 USD


Check price and availability


Height: 5.75 Inches

Length: 3.06 Inches

Width: 3.06 Inches

Weight: 0.7 Pounds

  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • Active Ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer
  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
  • USE: Acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over.
  • PURPOSE: Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
  • ACTIVE INGREDIENT: Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.

More Info

Medi-First Non-Aspirin Coated Tablets, Regular Strength, 500 Count

Search only Medi-First brand name
Medi-First Non-Aspirin Coated Tablets, Regular Strength, 500 Count

Current price: 11.66 USD


Check price and availability


  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • Active Ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer
  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
  • USE: Acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over.
  • PURPOSE: Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
  • ACTIVE INGREDIENT: Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
  • Item Package Dimension: 6.6" L x 4.2" W x 7.3" H
  • Each tablet contains: acetaminophen 325mg
  • Gentler on the stomach than aspirin
  • Relieves headaches, muscular aches, pains and fever

More Info

PhysiciansCare Non Aspirin Acetaminophen Pain Reliever Medication, 125 Doses of Two Tablets, 500mg

Search only Physicians Care brand name
PhysiciansCare Non Aspirin Acetaminophen Pain Reliever Medication, 125 Doses of Two Tablets, 500mg

Current price: 20.23 USD


Check price and availability


Height: 3.4 Inches

Length: 4.6 Inches

Width: 5.3 Inches

Weight: 0.000625 Pounds

  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • Active Ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer
  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
  • USE: Acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over.
  • PURPOSE: Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
  • ACTIVE INGREDIENT: Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
  • Item Package Dimension: 6.6" L x 4.2" W x 7.3" H
  • Each tablet contains: acetaminophen 325mg
  • Gentler on the stomach than aspirin
  • Relieves headaches, muscular aches, pains and fever
  • Active Ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer
  • Contains 125 packets of 2 tablets.
  • Pain reliever and fever reducer - Does not contain aspirin.
  • Available in tamper evident, individual dose packets.
  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.

More Info

Non-Aspirin, Tablet, 325mg, PK100

Search only Medi-First brand name
Non-Aspirin, Tablet, 325mg, PK100

Current price: 16.31 USD


Check price and availability


Height: 3.5 Inches

Length: 4.4 Inches

Width: 2.7 Inches

Weight: 0.000625 Pounds

  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • Active Ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer
  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
  • USE: Acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over.
  • PURPOSE: Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
  • ACTIVE INGREDIENT: Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
  • Item Package Dimension: 6.6" L x 4.2" W x 7.3" H
  • Each tablet contains: acetaminophen 325mg
  • Gentler on the stomach than aspirin
  • Relieves headaches, muscular aches, pains and fever
  • Active Ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer
  • Contains 125 packets of 2 tablets.
  • Pain reliever and fever reducer - Does not contain aspirin.
  • Available in tamper evident, individual dose packets.
  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • Medicinal Strength: Regular Strength
  • Package Type - First Aid and Wound Care: Box, Wrapped Packets
  • Medicinal Count: 50 x 2
  • Medicinal Form: Tablet
  • Item: Non-Aspirin Pain Relief

More Info

First Aid Only FAE-7008 SmartCompliance Refill Non-Aspirin, 2/Packet, 10 Packets Total

Search only First Aid Only brand name
First Aid Only FAE-7008 SmartCompliance Refill Non-Aspirin, 2/Packet, 10 Packets Total

Current price: 4.83 USD


Check price and availability


Height: 2.06 Inches

Length: 2 Inches

Width: 1.88 Inches

Weight: 0.05 Pounds

  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • Active Ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer
  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
  • USE: Acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over.
  • PURPOSE: Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
  • ACTIVE INGREDIENT: Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
  • Item Package Dimension: 6.6" L x 4.2" W x 7.3" H
  • Each tablet contains: acetaminophen 325mg
  • Gentler on the stomach than aspirin
  • Relieves headaches, muscular aches, pains and fever
  • Active Ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer
  • Contains 125 packets of 2 tablets.
  • Pain reliever and fever reducer - Does not contain aspirin.
  • Available in tamper evident, individual dose packets.
  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • Medicinal Strength: Regular Strength
  • Package Type - First Aid and Wound Care: Box, Wrapped Packets
  • Medicinal Count: 50 x 2
  • Medicinal Form: Tablet
  • Item: Non-Aspirin Pain Relief
  • Missing a refill box in your SmartCompliance First Aid Cabinet? Check the schematics in the back of your First Aid Only SmartCompliance cabinet to help select the right refill to order for your cabinet.
  • Tamper-Evident packs
  • Contains 10 individually sealed packets of 2 tablets
  • Offer temporary relief of minor aches and pains
  • SmartCompliance refill is for First Aid Only part numbers 90608, 90659, 746000, 746005, 1000-FAE-0103 and 1300-FAE-0103.

More Info

Medique 2118 Non-Aspirin Acetaminophen Tablet (Pack of 250)

Search only Medique brand name
Medique 2118 Non-Aspirin Acetaminophen Tablet (Pack of 250)

Current price: 14.91 USD


Check price and availability


Height: 5.5 Inches

Length: 4.5 Inches

Width: 3.25 Inches

  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • Active Ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer
  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
  • USE: Acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over.
  • PURPOSE: Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
  • ACTIVE INGREDIENT: Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
  • Item Package Dimension: 6.6" L x 4.2" W x 7.3" H
  • Each tablet contains: acetaminophen 325mg
  • Gentler on the stomach than aspirin
  • Relieves headaches, muscular aches, pains and fever
  • Active Ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer
  • Contains 125 packets of 2 tablets.
  • Pain reliever and fever reducer - Does not contain aspirin.
  • Available in tamper evident, individual dose packets.
  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • Medicinal Strength: Regular Strength
  • Package Type - First Aid and Wound Care: Box, Wrapped Packets
  • Medicinal Count: 50 x 2
  • Medicinal Form: Tablet
  • Item: Non-Aspirin Pain Relief
  • Missing a refill box in your SmartCompliance First Aid Cabinet? Check the schematics in the back of your First Aid Only SmartCompliance cabinet to help select the right refill to order for your cabinet.
  • Tamper-Evident packs
  • Contains 10 individually sealed packets of 2 tablets
  • Offer temporary relief of minor aches and pains
  • SmartCompliance refill is for First Aid Only part numbers 90608, 90659, 746000, 746005, 1000-FAE-0103 and 1300-FAE-0103.
  • Active ingredient: acetaminophen 325mg
  • 2 tablets per package
  • Non-aspirin tablet
  • Manufactured by Medique

More Info

Kirkland Extra Strength Non-Aspirin Acetaminophen Caplets, 500 mg, 500 Count

Search only Kirkland brand name
Kirkland Extra Strength Non-Aspirin Acetaminophen Caplets, 500 mg, 500 Count

Current price: 10.83 USD


Check price and availability


Height: 3 Inches

Length: 3 Inches

Width: 1.5 Inches

Weight: 0.7 Pounds

  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • Active Ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer
  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
  • USE: Acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over.
  • PURPOSE: Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
  • ACTIVE INGREDIENT: Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
  • Item Package Dimension: 6.6" L x 4.2" W x 7.3" H
  • Each tablet contains: acetaminophen 325mg
  • Gentler on the stomach than aspirin
  • Relieves headaches, muscular aches, pains and fever
  • Active Ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer
  • Contains 125 packets of 2 tablets.
  • Pain reliever and fever reducer - Does not contain aspirin.
  • Available in tamper evident, individual dose packets.
  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • Medicinal Strength: Regular Strength
  • Package Type - First Aid and Wound Care: Box, Wrapped Packets
  • Medicinal Count: 50 x 2
  • Medicinal Form: Tablet
  • Item: Non-Aspirin Pain Relief
  • Missing a refill box in your SmartCompliance First Aid Cabinet? Check the schematics in the back of your First Aid Only SmartCompliance cabinet to help select the right refill to order for your cabinet.
  • Tamper-Evident packs
  • Contains 10 individually sealed packets of 2 tablets
  • Offer temporary relief of minor aches and pains
  • SmartCompliance refill is for First Aid Only part numbers 90608, 90659, 746000, 746005, 1000-FAE-0103 and 1300-FAE-0103.
  • Active ingredient: acetaminophen 325mg
  • 2 tablets per package
  • Non-aspirin tablet
  • Manufactured by Medique
  • 500 caplets
  • Fever reducer
  • Pain reliever
  • Compare to extra strength tylenol active ingredient

More Info

MEDI-FIRST Non-Aspirin, Tablet, 325mg, PK250

Search only Medi-First brand name
MEDI-FIRST Non-Aspirin, Tablet, 325mg, PK250

Current price: 18.93 USD


Check price and availability


Height: 5.25 Inches

Length: 4.6 Inches

Width: 3.25 Inches

Weight: 0.000625 Pounds

  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • Active Ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer
  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
  • USE: Acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over.
  • PURPOSE: Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
  • ACTIVE INGREDIENT: Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
  • Item Package Dimension: 6.6" L x 4.2" W x 7.3" H
  • Each tablet contains: acetaminophen 325mg
  • Gentler on the stomach than aspirin
  • Relieves headaches, muscular aches, pains and fever
  • Active Ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer
  • Contains 125 packets of 2 tablets.
  • Pain reliever and fever reducer - Does not contain aspirin.
  • Available in tamper evident, individual dose packets.
  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • Medicinal Strength: Regular Strength
  • Package Type - First Aid and Wound Care: Box, Wrapped Packets
  • Medicinal Count: 50 x 2
  • Medicinal Form: Tablet
  • Item: Non-Aspirin Pain Relief
  • Missing a refill box in your SmartCompliance First Aid Cabinet? Check the schematics in the back of your First Aid Only SmartCompliance cabinet to help select the right refill to order for your cabinet.
  • Tamper-Evident packs
  • Contains 10 individually sealed packets of 2 tablets
  • Offer temporary relief of minor aches and pains
  • SmartCompliance refill is for First Aid Only part numbers 90608, 90659, 746000, 746005, 1000-FAE-0103 and 1300-FAE-0103.
  • Active ingredient: acetaminophen 325mg
  • 2 tablets per package
  • Non-aspirin tablet
  • Manufactured by Medique
  • 500 caplets
  • Fever reducer
  • Pain reliever
  • Compare to extra strength tylenol active ingredient
  • Price For: Each Includes: Spanish Labeling Where Possible Package Type: Packet Flavor: None Form: Tablet Medicinal Type: Pain Relief Formula: Acetaminophen Size: 325mg Count: 125 x 2 Item: Non-Aspirin Country of Origin (subject to change): United States

More Info

Aspirin 325 mg | Regular Strength | 1000 Count Uncoated Tablets

Search only PHARBEST brand name
Aspirin 325 mg | Regular Strength | 1000 Count Uncoated Tablets

Current price: 14.9 USD

Saving: $1.05 (7%)


Check price and availability


  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • Active Ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer
  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
  • USE: Acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over.
  • PURPOSE: Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
  • ACTIVE INGREDIENT: Basic Care Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
  • Item Package Dimension: 6.6" L x 4.2" W x 7.3" H
  • Each tablet contains: acetaminophen 325mg
  • Gentler on the stomach than aspirin
  • Relieves headaches, muscular aches, pains and fever
  • Active Ingredient: Acetaminophen Purpose:Pain Reliever/Fever Reducer
  • Contains 125 packets of 2 tablets.
  • Pain reliever and fever reducer - Does not contain aspirin.
  • Available in tamper evident, individual dose packets.
  • Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access.
  • Medicinal Strength: Regular Strength
  • Package Type - First Aid and Wound Care: Box, Wrapped Packets
  • Medicinal Count: 50 x 2
  • Medicinal Form: Tablet
  • Item: Non-Aspirin Pain Relief
  • Missing a refill box in your SmartCompliance First Aid Cabinet? Check the schematics in the back of your First Aid Only SmartCompliance cabinet to help select the right refill to order for your cabinet.
  • Tamper-Evident packs
  • Contains 10 individually sealed packets of 2 tablets
  • Offer temporary relief of minor aches and pains
  • SmartCompliance refill is for First Aid Only part numbers 90608, 90659, 746000, 746005, 1000-FAE-0103 and 1300-FAE-0103.
  • Active ingredient: acetaminophen 325mg
  • 2 tablets per package
  • Non-aspirin tablet
  • Manufactured by Medique
  • 500 caplets
  • Fever reducer
  • Pain reliever
  • Compare to extra strength tylenol active ingredient
  • Price For: Each Includes: Spanish Labeling Where Possible Package Type: Packet Flavor: None Form: Tablet Medicinal Type: Pain Relief Formula: Acetaminophen Size: 325mg Count: 125 x 2 Item: Non-Aspirin Country of Origin (subject to change): United States
  • Made in the USA
  • 1000 Count Uncoated Tablets
  • Pain Relever; Fever Reducer
  • Regular Strength Aspirin - 325 mg
  • Compare to Genuine Bayer Aspirin active ingridient

More Info

1    2    3    4    5    6    7    8    9    10